# SDR 2008UALA03807

- Difficulty date: July 9, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N546UA
- Make and model: Boeing 757222
- Aircraft serial: 25367
- Aircraft time: 61,831 hours, 18,040 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 540-555
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE SKIN STATIC DISCHARGE BETWEEN BS 540 AND 555 STR 26R AND 28R.  ACCOMPLISHED MAJOR REPAIR AT GSO.  REMOVED RIVETS AND ACP HFEC WITH NO CRACKS INDICATED PER NDT MANUAL 51-00-11 PT 6 BY QC 400.  INSTALLED BLIND FASTENER PER SRM 51-40-02 AND MM 53-30-95 PG 602.  PER MM 53-30-95 PG 602 CHERRY MAX FASTENERS MUST BE REINSPECTED AT EACH C-CK AND REPLACED WITH SOLID FASTENER AT NEXT HMV.
